IOE EPrints

Paramaterization of multivariate random effects models for categorical data

Rabe-Hesketh, Sophia and Skrondal, A. (2001) Paramaterization of multivariate random effects models for categorical data. Biometrics, 57 (4). pp. 1256-1263. ISSN 0006-341X

Full text not available from this repository.
SFX image for help Not from IOE? image for help
Item Type: Article
Controlled Keywords: Statistical analysis, inc. multilevel modelling
Divisions: IOE Departments > Departments > Centre for Longitudinal Studies
IOE Departments > Departments > Quantitative Social Science
Depositing User: IOE Repository Editor (1)
Date Deposited: 21 Apr 2010 10:20
Last Modified: 14 Oct 2013 11:49
URI: http://eprints.ioe.ac.uk/id/eprint/3523
View Item View Item